# SDR USAA2010051390950

- Difficulty date: April 19, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323040020040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STABILIZER ANGLE AT FR30, S44.  REPLACED STABILIZER ANGLE AT FR30, S44 IAW A320 SRM 51-72-11.
